# SDR JJBA20211024055

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 42,774 hours, 26,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fairing
- Part number: 14548868407
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT INOPERATIVE. R&R MCD EMERGENCY LIGHT HOUSING. OPS CHECK SAT.
